# SDR AWXA200700184

- Difficulty date: January 22, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 64,240 hours, 44,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 654797321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - SHEAR WEB CRACKED, BS 616 - BS 639, S17L.  REPAIRED SHEAR WEB, BS 616 - BS 639, S17L IAW B737-300 SRM 51-70-13.
